Kentucky, 2003Flash Flooding and Hail in Kentucky, August 22, 2003
August 22, 2003 · NWS LMK · 48 events in 34 counties and zones
Thunderstorms crossed central Kentucky during the afternoon and evening hours of Friday August 22. They produced heavy rains and high winds over the area, with some reports of structural damage.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 1
- Property damage
- $3.3 million
- Crop damage
- $100,000
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms crossed central Kentucky during the afternoon and evening hours of Friday August 22. They produced heavy rains and high winds over the area, with some reports of structural damage. In addition to the property damage, numerous trees and power lines were downed over the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 22, 1:42 AM EST, 11 hours 56 minutes earlier.
Area forecast discussion, Aug 22, 1:42 AM EST, 11 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 AM EDT FRI AUG 22 2003
...SHORT TERM (TODAY THROUGH SUNDAY)...
MORNING UPPER AIR CHARTS REVEAL UPPER LEVEL ANTICYCLONE OVER THE
WESTERN U.S. AND A SECONDARY HIGH OVER THE CAROLINAS. UPPER LEVEL
CYCLONES WERE LOCATED OVER THE WESTERN ATLANTIC AND THE EASTERN
PACIFIC...OFF THE CALIFORNIA COAST. CLOSER TO HOME...UPPER LEVEL H5
TROF AXIS WAS LOCATED OVER THE GREAT LAKES REGION. CURRENT TEMPS
ACROSS THE REGION WERE IN THE MID TO UPPER 70S...WITH LOW 80S
REPORTED AT SDF AND EVV. THUNDERSTORM COMPLEX JUST NORTHEAST OF
INDY HAS BEEN MOVING SOUTH...OR JUST WEST OF SOUTH THIS MORNING.
COMPLEX HAS REALLY WEAKENED IN THE LAST 30-45 MINUTES...HOWEVER AS
THE REMNANTS MOVE SOUTHWARD...THEY WILL SERVE AS A BOUNDARY FOCUS
LATER THIS AFTERNOON.
00Z MODELS CONTINUE TO BE IN GOOD AGREEMENT IN THE SHORT TERM. MAIN
FORECAST CONCERN WILL BE PRECIP CHANCES TODAY AND THEN CLEARING
LATER TONIGHT AND EARLY SATURDAY. FOR TODAY...LEFT OVER BOUNDARIES
FROM THIS MORNINGS CONVECTION WILL HELP KICK OFF SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. MODELS INDICATING A HIGH INSTABILITY
LOW SHEAR ENVIRONMENT FOR THIS AFTERNOON. SO WE COULD SEE SOME
ISOLATED PULSE-SEVERE STORMS THIS AFTERNOON WITH HIGH WINDS AND HAIL
AS THE MAIN THREATS. HIGH TEMPERATURES FOR THIS AFTERNOON WILL BE
TRICKY DEPENDING ON THE AMOUNT OF CLOUDS AND CONVECTION. STILL
THINK WELL HAVE MORE CLOUDS THIS AFTERNOON AND PLAN ON UNDERCUTTING
MOS SOMEWHAT...UPPER 80S SHOULD SUFFICE ACROSS THE NORTHERN HALF OF
THE FA WITH NEAR 90 OR LOWER 90S ACROSS THE SOUTHERN FA. FRONTAL
BOUNDARY HEADS ON THROUGH THE COMMONWEALTH TONIGHT AND WILL BRING AN
END TO THE PRECIP. HIGH PRESSURE IS FORECAST TO QUICKLY BUILD INTO
THE REGION FOR SATURDAY AND SUNDAY...WITH COOLER AND DRIER
CONDITIONS EXPECTED. PLAN ON GOING WITH MOSTLY SUNNY DAYS AND
MOSTLY CLEAR NIGHTS THROUGH THAT PERIOD. MAV/MET/FWC NUMBERS IN
GOOD AGREEMENT AND WILL USE A BLEND THERE.
...EXTENDED (SUNDAY NIGHT THROUGH THURSDAY)...
HIGH PRESSURE WILL RESIDE OVER THE SOUTHERN GREAT LAKES KEEPING THE
FA DRY...SLOWLY INCREASING THICKNESSES WILL GIVE INCREASING TEMPS
THROUGH EARLY NEXT WEEK. DRY PATTERN WILL PERSIST UNTIL MID WEEK
WHEN AN UPPER LEVEL TROUGH WILL APPROACH THE OHIO VALLEY. MODERATE
INSTABILITY AND LIFT FROM THE TROUGH WILL ALLOW FOR SOME
THUNDERSTORMS AND SHOWERS TO POP DURING THE AFTN/EVEN
WEDNESDAY...AND A BETTER SHOT FOR THURSDAY WHEN THE AXIS OF THE
TROUGH IS JUST TO THE WEST OF THE FA. SEASONAL TEMPS THROUGHOUT THE
PERIOD...INCREASING HUMIDITY FROM TUESDAY ON AS SOUTHERLY FLOW WILL
BRING MOISTURE NORTH INTO THE AREA. -ABS
.LMK...NONE.
JARVIS
Hazardous weather outlook, Aug 22, 11:20 AM EST, 2 hours 18 minutes before
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 PM EDT FRI AUG 22 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HEAT INDICES WILL LIKELY REACH BETWEEN 100 AND 105 DEGREES ACROSS
MUCH OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA THIS AFTERNOON.
IF YOU ARE WORKING OR PLAYING OUTDOORS THIS AFTERNOON...REMEMBER TO
TAKE FREQUENT BREAKS AND DRINK PLENTY OF WATER.
MEANWHILE...A FRONTAL BOUNDARY IS FORECAST TO SETTLE SOUTHWARD INTO
THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. THIS FEATURE, COUPLED
WITH HIGH INSTABILITY AND MOISTURE VALUES, WILL HELP GENERATE
SCATTERED THUNDERSTORMS ACROSS CENTRAL KENTUCKY AND SOUTHERN
INDIANA. A FEW OF THESE STORMS COULD CONTAIN DAMAGING WINDS AND
LARGE HAIL. ABUNDANT MOISTURE ALSO SUGGESTS THE STORMS WOULD CONTAIN
TORRENTIAL RAIN. IN ADDITION...LIGHTNING IS A THREAT WITH ANY
THUNDERSTORMS. THE STORM PREDICTION CENTER HAS INDICATED THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING
FOR MUCH OF OUR AREA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A CHANCE OF THUNDERSTORMS IS FORECAST DURING THE AFTERNOON AND
EVENING HOURS NEXT WEDNESDAY AND THURSDAY, IN ASSOCIATION WITH
ANOTHER FRONTAL BOUNDARY MOVING INTO THE REGION. THE POTENTIAL
STRENGTH OF THESE STORMS IS UNCERTAIN AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.
STUREY
Event by event
43 thunderstorm wind, 3 flash flood, 1 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Henry
- When
- August 22, 1:38 PM EST
- Where
- Henry County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.450, -85.117
Thunderstorm Wind, Jefferson
- When
- August 22, 2:30 PM EST
- Where
- Jefferson County, St Matthews
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.250, -85.633
Lightning, Franklin
- When
- August 22, 2:30 PM EST
- Where
- Franklin County, Frankfort
- Injuries
- 1 direct, 0 indirect
- Reported by
- NEWSPAPER
- Coordinates
- 38.239, -84.877 (the zone’s center; the record gives no point)
A Franklin County firefighter was struck by lightning inside the Owenton Road Fire Station.
Hail, Meade
- When
- August 22, 2:40 PM EST
- Where
- Meade County, Battletown
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.067, -86.300
Thunderstorm Wind, Oldham
- When
- August 22, 2:40 PM EST
- Where
- Oldham County, Goshen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.400, -85.567
Flash Flood, Scott
- When
- August 22, 3:00 PM EST to 3:45 PM EST
- Where
- Scott County, Stamping Ground
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.292, -84.584 (the zone’s center; the record gives no point)
Roads were covered with water.
Thunderstorm Wind, Scott
- When
- August 22, 3:00 PM EST
- Where
- Scott County, Stamping Ground
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 38.267, -84.683
Two power poles were snapped.
Thunderstorm Wind, Hardin
- When
- August 22, 3:00 PM EST
- Where
- Hardin County, West Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.000, -85.950
Thunderstorm Wind, Bullitt
- When
- August 22, 3:12 PM EST
- Where
- Bullitt County, Shepherdsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.983, -85.717
Thunderstorm Wind, Shelby
- When
- August 22, 3:15 PM EST
- Where
- Shelby County, Shelbyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.217, -85.233
Thunderstorm Wind, Meade
- When
- August 22, 3:25 PM EST
- Where
- Meade County, Flaherty
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.833, -86.067
Flash Flood, Franklin
- When
- August 22, 3:35 PM EST to 4:00 PM EST
- Where
- Franklin County, Harvieland
- Deaths
- 2 direct, 0 indirect
- Property damage
- $3.0 million
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.239, -84.877 (the zone’s center; the record gives no point)
A woman and her son were killed when their home was washed into Stony Creek, a tributary of the Kentucky River. Eight other homes were destroyed, and 32 others were damaged. Of the damaged homes, 21 were uninhabitable. Many vehicles were damaged and moved by the force of the flood waters. Several roads in the Harvieland and Bald Knob area northwest of Frankfort were washed out. Two school buses were trapped by high water in the area, but all aboard were rescued without injury.
Thunderstorm Wind, Nelson
- When
- August 22, 3:45 PM EST
- Where
- Nelson County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.800, -85.483
Thunderstorm Wind, Hardin
- When
- August 22, 3:50 PM EST
- Where
- Hardin County, Elizabeth Town
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.700, -85.867
Thunderstorm Wind, Anderson
- When
- August 22, 4:00 PM EST
- Where
- Anderson County, Mc Brayer
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- METEOROLOGIST(NON NWS)
- Coordinates
- 37.967, -84.883
Thunderstorm Wind, Larue
- When
- August 22, 4:00 PM EST
- Where
- Larue County, Roanoke
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.667, -85.700
Thunderstorm Wind, Anderson
- When
- August 22, 4:00 PM EST
- Where
- Anderson County, Lawrenceburg
- Measured
- 80 kt (92 mph) estimated gust
- Property damage
- $75,000
- Crop damage
- $100,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.033, -84.900
A barn was destroyed, and roofs were blown off several outbuildings. Tobacco crops were damaged all across the county.
Thunderstorm Wind, Washington
- When
- August 22, 4:10 PM EST
- Where
- Washington County, Springfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.683, -85.217
Thunderstorm Wind, Washington
- When
- August 22, 4:10 PM EST
- Where
- Washington County, Mackville
- Measured
- 80 kt (92 mph) estimated gust
- Property damage
- $125,000
- Reported by
- NEWSPAPER
- Coordinates
- 37.733, -85.067
A barn was blown on to Cardwell Road. Another barn collapsed on Kelly Shop Road. The roof was blown off a mobile home on Cardwell Road.
Thunderstorm Wind, Breckinridge
- When
- August 22, 4:20 PM EST
- Where
- Breckinridge County, Harned
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.750, -86.417
Trees were downed. Hail of an undetermined size was also reported.
Thunderstorm Wind, Breckinridge
- When
- August 22, 4:20 PM EST
- Where
- Breckinridge County, Irvington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.883, -86.283
Thunderstorm Wind, Marion
- When
- August 22, 4:25 PM EST
- Where
- Marion County, Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.567, -85.250
Thunderstorm Wind, Larue
- When
- August 22, 4:25 PM EST
- Where
- Larue County, Buffalo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.517, -85.700
Thunderstorm Wind, Mercer
- When
- August 22, 4:30 PM EST
- Where
- Mercer County, Salvisa
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.917, -84.867
Thunderstorm Wind, Boyle
- When
- August 22, 4:40 PM EST
- Where
- Boyle County, Forkland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.550, -84.983
Thunderstorm Wind, Taylor
- When
- August 22, 4:43 PM EST
- Where
- Taylor County, Campbellsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.333, -85.350
Thunderstorm Wind, Breckinridge
- When
- August 22, 4:45 PM EST
- Where
- Breckinridge County, Hudson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.650, -86.283
Thunderstorm Wind, Casey
- When
- August 22, 4:55 PM EST
- Where
- Casey County, Liberty
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.317, -84.950
Trees and power lines were downed in several places. A barn's roof was blown off.
Thunderstorm Wind, Grayson
- When
- August 22, 5:00 PM EST
- Where
- Grayson County, Clarkson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.500, -86.217
Thunderstorm Wind, Casey
- When
- August 22, 5:00 PM EST
- Where
- Casey County, Liberty
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.317, -84.950
Roof damage to a building was reported.
Thunderstorm Wind, Hardin
- When
- August 22, 5:05 PM EST
- Where
- Hardin County, White Mills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.550, -86.033
Thunderstorm Wind, Adair
- When
- August 22, 5:10 PM EST
- Where
- Adair County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.117, -85.283
Thunderstorm Wind, Green
- When
- August 22, 5:10 PM EST
- Where
- Green County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.267, -85.567
Thunderstorm Wind, Edmonson
- When
- August 22, 5:15 PM EST
- Where
- Edmonson County, 3 mi NE of Kyrock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.300, -86.217
Thunderstorm Wind, Hart
- When
- August 22, 5:15 PM EST
- Where
- Hart County, Linwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.333, -85.767
Thunderstorm Wind, Hart
- When
- August 22, 5:15 PM EST
- Where
- Hart County, Hardyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.250, -85.800
Thunderstorm Wind, Grayson
- When
- August 22, 5:25 PM EST
- Where
- Grayson County, Leitchfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.483, -86.300
Thunderstorm Wind, Russell
- When
- August 22, 5:35 PM EST
- Where
- Russell County, Jamestown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -85.067
Thunderstorm Wind, Butler
- When
- August 22, 5:35 PM EST
- Where
- Butler County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.200, -86.667
Thunderstorm Wind, Barren
- When
- August 22, 6:00 PM EST
- Where
- Barren County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.950, -85.967
Thunderstorm Wind, Clinton
- When
- August 22, 6:05 PM EST
- Where
- Clinton County, Albany
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.683, -85.133
Thunderstorm Wind, Warren
- When
- August 22, 6:05 PM EST
- Where
- Warren County, Bowling Green
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -86.433
Trees and power lines were downed. One large tree was blown on to a home.
Thunderstorm Wind, Logan
- When
- August 22, 6:10 PM EST
- Where
- Logan County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.850, -86.883
Thunderstorm Wind, Metcalfe
- When
- August 22, 6:20 PM EST
- Where
- Metcalfe County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -85.633
Thunderstorm Wind, Allen
- When
- August 22, 6:25 PM EST
- Where
- Allen County, Scottsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.750, -86.183
Thunderstorm Wind, Allen
- When
- August 22, 6:50 PM EST
- Where
- Allen County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.800, -86.183
Flash Flood, Ohio
- When
- August 22, 7:05 PM EST to 8:05 PM EST
- Where
- Ohio County, Beaver Dam
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.478, -86.849 (the zone’s center; the record gives no point)
Houses were surrounded by water. US Highway 235 was under water.
Thunderstorm Wind, Simpson
- When
- August 22, 7:05 PM EST
- Where
- Simpson County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.750, -86.567
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strikes in North Carolina, August 22, 20031 death · $450,000 · 0.88 in hail · 4 events
- Damaging Winds in Tennessee, August 22, 2003$358,000 · 60 kt wind · 27 events
- Damaging Winds in Arizona, August 22, 2003$400,000 · 70 kt wind · 2 events
- Damaging Winds in Tennessee, August 22, 2003$153,000 · 55 kt wind · 19 events
- Hail and Damaging Winds in Kansas, August 22, 2003$200,000 · 1 in hail · 8 events
- Hail in Texas, August 22, 2003$250,000 · 1.5 in hail · 1 event
- Hail and Damaging Winds in Massachusetts, August 22, 20032 injured · $60,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, August 22, 2003$124,000 · 70 kt wind · 6 events
- Flash Flood in Florida, August 22, 2003$120,000 · 1 event
- Hail and Damaging Winds in Oklahoma, August 22, 2003$75,000 · 1.75 in hail · 9 events
- Damaging Wind in Utah, August 22, 2003$100,000 · 63 kt wind · 1 event
- Flash Flooding and Flooding in Ohio, August 22, 2003$44,000 · 50 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5376861, 5376862, 5376916, 5376863, 5376864, 5376865, 5376917, 5376919, 5376918, 5376922, 5376920, 5376915, 5376921, 5376923, 5376924, 5376925, 5376926, 5376927, 5377022, 5376930, 5376931, 5376932, 5377021, 5376933, 5376934, 5376935, 5376936, 5376937, 5376938, 5376939, 5377005, 5377006, 5377007, 5377008, 5377019, 5377020, 5377009, 5377010, 5377018, 5377011, and more.